Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
32 Posts
Discussion Starter · #1 ·
Well I could only go 10 days before I turned into a paranoid phobic depressed suicidal maniac. Also felt like I was withdrawing from heroin it was so bad, hardly ate at all, and lost 10 pounds.
I hope it works again. The doctor said there are a few things we can do to "pepper" it up and make it work better (adding something else on top of it although he didn't mention what med and he has already said he doesn't really want me going higher than 2mg of Klonopin) when I see him next time because going past 60mg was awful and the side effects increased twofold.
 

·
Registered
Joined
·
165 Posts
If you want to experiment, go on minimum dose for a while, try 1 tab. Ride it out, then increase it a bit. Best not to go cold turkey. The other alternative is to skip a day every now and again.
 

·
Registered
Joined
·
2,403 Posts
Why do/did you want to stop the Nardil? You could try Parnate instead.
 
1 - 3 of 3 Posts
Top